Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Energy inequalities for hyperbolic equations in several variables with multiple characteristics and constant coefficients


Author: Gideon Peyser
Journal: Trans. Amer. Math. Soc. 108 (1963), 478-490
MSC: Primary 35.53
DOI: https://doi.org/10.1090/S0002-9947-1963-0157112-1
MathSciNet review: 0157112
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Garding, Solution directe du Probléme de Cauchy pour les équation hyperboliques, Comptes rendus du colloque pour les équation aux déreivés partielles. Colloq. Internat., CNRS, Nancy, 1956, pp. 71-90. MR 0116142 (22:6937)
  • [2] -, Linear hyperbolic partial differential equations with constant coefficients, Acta Math. 85 (1950), 1-62. MR 0041336 (12:831g)
  • [3] R. Courant and A. Lax, Remarks on Cauchy's problem for hyperbolic partial differential equations with constant coefficients in several independent variables, Comm. Pure Appl. Math. 8 (1955), 497-502. MR 0075430 (17:746e)
  • [4] A. Lax, On Cauchy's problem for partial differential equations with multiple characteristics, Comm. Pure Appl. Math. 9 (1956), 135-169. MR 0081406 (18:397b)
  • [5] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 2, Interscience, New York, 1962.
  • [6] J. Leray, Hyperbolic differential equations, Lecture Notes, Institute for Advanced Study, Princeton, N.J., 1951-1952. MR 0063548 (16:139a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.53

Retrieve articles in all journals with MSC: 35.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0157112-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society